# SDR SCNA00370

- Difficulty date: September 13, 2000
- Submitted: September 28, 2000
- Operation: Air carrier
- Aircraft: N289SC
- Make and model: Boeing 727259
- Aircraft serial: 20765
- Aircraft time: 44,429 hours, 27,211 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE CHECK, CORROSION WAS FOUND OUT OF LIMITS AT L1 DOOR ENTERANCE, FLOORBEAM, STA 340, UPPER CHORD, FROM LT INBOARD SEAT TRACK TO ENTRANCE SCUPPER PLATE.  REMOVED CORROSION IAW B727 SRM 511006.  FABRICATED ONE UPPER CHORD FROM BAC 1505100617, ONE ANGLE FROM BAC 14902785, ONE ANGLE FROM BAC 14902831, ONE STRAP FROM BAC 15123396 AND ONE STRAP FROM BAC 15123353 IAW B727 SRM 531008.  TREATED AND PRIMED IAW B727 SRM 511002 AND MM 512002.  INSTALLED IAW B727 SRM 531008 AND 513002.
